# SDR ASAA2023090144932

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 4,116 hours, 1,157 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP "LOW PRESSURE" LIGHT DID NOT ILLUMINATE WHEN FUEL WAS EXHAUSTED WHILE IN CRUISE. LIGHT ILLUMINATES WHEN TESTED. WAITED UNTIL MAIN TANKS WERE AT 6500 LBS EACH, THEN SELECTED OFF. GROUNDED - YES. FOUND LH CTR PUMP PRESSURE SWITCH CONNECTOR D876 LOOSE. RECONNECTED AND PERFORMED AN OP-CHECK REF MM 28-42-11. ALL TESTS NORMAL. ETOPS GROUND VERIFICATION GOOD. OK FOR SERVICE. SEAMC CARL NOTIFIED.
